"Asymptotic theory for rough fractional Vasicek models" by Weilin XIAO and Jun YU
 

Publication Type

Journal Article

Version

acceptedVersion

Publication Date

4-2019

Abstract

This paper extends the asymptotic theory for the fractional Vasicek model developed in Xiao and Yu (2018) from the case where H ∈ (1/2, 1) to the case where H ∈ (0, 1/2). It is found that the asymptotic theory of the persistence parameter (k) critically depends on the sign of k. Moreover, if k > 0, the asymptotic distribution for the estimator of k is different when H ∈ (0, 1/2) from that when H ∈ (1/2, 1).

Keywords

Least squares, Roughness, Strong consistency, Asymptotic distribution.

Discipline

Econometrics

Research Areas

Econometrics

Publication

Economics Letters

Volume

177

First Page

26

Last Page

29

ISSN

0165-1765

Identifier

10.1016/j.econlet.2019.01.020

Publisher

Elsevier

Copyright Owner and License

Authors

Additional URL

https://doi.org/10.1016/j.econlet.2019.01.020

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 25
  • Usage
    • Downloads: 203
    • Abstract Views: 106
  • Captures
    • Readers: 3
see details

Included in

Econometrics Commons

Share

COinS